Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników

Znaleziono wyników: 36

Liczba wyników na stronie
first rewind previous Strona / 2 next fast forward last
Wyniki wyszukiwania
Wyszukiwano:
w słowach kluczowych:  funkcje gwiaździste
help Sortuj według:

help Ogranicz wyniki do:
first rewind previous Strona / 2 next fast forward last
EN
This paper considers the following problem: for what value r, r < 1 a function that is univalent in the unit disk |z| < 1 and convex in the disk |z| < r becomes starlike in |z| < 1. The number r is called the radius of convexity sufficient for starlikeness in the class of univalent functions. Several related problems are also considered.
EN
We investigate classes of k-uniformly convex functions which generalize the class UCV introduced by Goodman in 1991. We solve the problem of finding the largest α ≥ 0 such that the class of k-uniformly convex functions is contained in the class of starlike functions of order α.
EN
In this paper we define classes of harmonic functions related to the Janowski functions and we give some necessary and sufficient conditions for these classes. Some topological properties and extreme points of the classes are also considered. By using extreme points theory we obtain coefficients estimates, distortion theorems, integral mean inequalities for the classes of functions.
4
EN
In this article we investigate some classes of meromorphic or complex harmonie functions with a pole, which are generated either by analytic conditions or by "coefficient inequalities". There are given theorems, which combine the geometrical properties of functions of the introduced classes. Some results broaden knowledge about the classes of functions, which were investigated in [15]. The main inspiration for the reaserch were the papers [4] and [11]. The part of results were presented in the XII-th International Mathematically-Informatical Conference in Chełm (2nd-5th July, 2006) [12].
EN
The aim of this paper is to obtain coefficient estimates, distortion theorem, extreme points and radii of close - to - convexity, starlikeness and convexity for functions belonging to the subclass TSlambda (n,alpha, beta) of uniformly convex functions with negative coefficients. We also derive many results for the modified Hadamard products of functions belonging to the class TSlambda(n,alpha, beta), and obtain several interesting distortion theorems for certain fractional operators of functions in this class. Finally, we consider integral operators associated with functions in this class.
6
Content available remote On partial sums of certain analytic functions
EN
In the present paper we give some results concerning partial sums of certain analytic functions analogous to the results due to H. Silverman [J. Math. Anal. Appl. 209 (1997), 221-227]. All the results are sharp.
7
Content available remote Certain sufficienty conditions on Fox-Wright function
EN
The main object of this paper is to find certain conditions for the function [...] to be a member of certain subclasses of analytic functions. Our results provides generalization of some recent results due to Swaminathan [19] and Chaurasia and Srivastava [20].
8
Content available remote Some relations including various linear operators
EN
Making use of the Carlson-Schaer linear operator, some subclasses of analytic functions are studied. Some relations including various linear operators are given.
9
Content available remote On certain subclasses of p-valently analytic functions of order alpha
EN
The object of the present paper is to derive various properties and char- acteristics of certain subclasses of p-valently analytic functions of order alpha in the open unit disc by using the techniques involving the Briot-Bouquet differential subordination.
10
Content available remote Certain subclasses of multivalent prestarlike functions with negative coefficients
EN
The object of the present paper is to investigate coefficient estimates and closure theorems for functions belonging to the class R[..] of p-valent prestarlike functions with negative coefficients. We also consider integral operators associalted with functions belonging to the class R[..]. Furthermore, distortion theorems involving a generalized fractional integral (derivative) opertaor for functions in this class are proved.
11
Content available remote On sufficient condition for starlikeness of certain integral of analytic function
EN
The author aims at finding certain condition on Re f' which is sufficient for the function Φ(z) = ∫(sup z)(sub 0) (sup f(t))(sub t)dt to be starlike function.
12
Content available remote Radius problems for a class of analytic functions
EN
In this present paper, we investigate certain radius problems for a class of normalized analytic functions in the open unit disk in the complex plane.
EN
In 1984 J. Clunie and T. Sheil-Small initiated studies of complex functions harmonic in the unit disc. In 1987 W. Hergartner and G. Schober considered mappings of this type, defined in the domain U = {z is an element of C : \z\ > 1}. Several mathematicians examine classes of complex harmonic functions with some coefficient conditions, defined in the unit disc (e.g. [2], [5], [10], [1] [9]) or in U (e.g. [8], [7]). We investigate the classes of mappings harmonic in U with coefficient conditions more general than the considered in paper [8].
15
Content available remote On the boundedness of the singh integral operator
EN
In this paper we determine some conditions so that the Singh integral operator (1) and thier iterative, when it is applied to functions subordinate at starlike functions, are bounded in U.
16
Content available remote On a problem H. S. Al-Amiri and M. O. Reade
EN
In the present paper, the authors investigate the univalence of the functions f, analytic in -E, f(O) = 0, f'(0) = 1 and which satisfy Re [(1 - alfa)f'(z) + alfa (1+ zf''(z): f'(z)] >beta, z is an element of E, where alfa > 0 and 0 < beta < 1. The univalence of such functions has already been established in the case when alfa < 0 and beta = 0 by H. S. Al-Amiri and M. 0. Reade in 1975.
EN
The main object of this paper is to study the class T*n,c(alfa,beta) of analytic functions with negative coefficients and with fixed second coefficients. Among other results of interest, we derive coefficient estimates, closure properties involving convex linear combinations, growth and distortion theorems, and radii of starlikeness and convexity for functions in the class T*n,c(alfa,beta). Many of these results are further extended to hold true for families of functions with finitely many fixed coefficients.
18
Content available remote Characterization of subclasses of univalent functions
EN
We investigate the family of functions f(z) = z +(suma od n=2 do nieskończoności) anzn that are analytic in the unit disk with the property that the domain of values f(z) + 1+ei(alpha):2zf", (alpha is an element of (-pi,pi) is the parabolic region (Imw)2 < 2Rew - 1. Integral representation and convolution characterization are found and some coefficients bounds are given.
EN
In this paper we consider the class of starlike functions with respect to m-symmetric points. Using the integral formula for functions from this class and applying the Golusin variation of the first type we obtain a sharp lower bound for If'(z)I.
EN
In this paper we Investigate a class of p-valent analytic functions with fixed argument of coefficient, which is defined in terms of generalized hypergeometric function. Using techniques due to Dziok and Srivastava [4] (see also [1]) we investigate coefficient estimates, distortion theorems, the radii of convexity and starlikeness in this class.
first rewind previous Strona / 2 next fast forward last
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.